# SDR WX0A070577

- Difficulty date: July 22, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug MD 83
- Aircraft serial: 53487
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF RT HORIZONTAL I/B LEADING EDGE PANEL GOUGED AND DENTED XHR 1.152 - XHR 27.234.  ACCOMPLISHED PERMENANT REPAIR PER AAR EA 14064 REV 1/R DATED 21/JUL/2010.
